# SDR ASAA2016030215726

- Difficulty date: March 2, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 32,928 hours, 9,738 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Detector
- Part number: 902864
- Condition: Failed
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRE TEST INCONCLUSIVE ON NR 2 ENGINE.  FOUND B LOOP TO BE INOPERATIVE IN OVERHEAT SYSTEM.  ACFT GROUNDED.  R & R NR 2 ENGINE M1757 UPPER FAN ENGINE FIRE DETECTOR ELEMENT IAW AMM 26-11-01-000-801 AND AMM 26-11-01-400-801, OPS CHECK GOOD.
